# SDR 2000ZZZX227

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N771TC
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400249
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Part number: 085071144
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF AD 75-23-O8-5R, NOTED TAIL PIPE CRACKED WHERE IT GOES THROUGH NACELLE AND METAL VERY FATIGUED.  COULD PUSH FINGER THROUGH PIPE.  TOTAL TIME UNKNOWN.
